About Me: Female, 63, Rio Rancho, NM, member since Feb 2010
I've had a total of 4 stents placed over the past three years, the last one in 2008. I had an agioplasty on 1 stent about 2 years ago. I have constant chest pain since all this. I had two more angiograms and both were clear. I was told the pain was due to "anxiety". I
[More] find this hard to believe but I don't know what else to do about it. I take "Ativan" when I feel pain, and it usually goes away after laying down for an hour or so. Sometimes I take two. I'm so frustrated by this, because I don't feel like I'm taking care of the problem. I also have a seizure disorder which is not completely controlled either, so I would at least like to eleminate the chest pain.
Nitro working is a good indication that you have a problem.I warned Sheryl about the headache but she's down so often, with 4 boys at home, that it's important for her to get the blood supply to the heart and reduce the pain.I think that you are quite aware of how to stay down and quiet. I needed the nitro so badly that I didn't even get a headache, a hollow head feeling, but not so bad and then I just got used to it. Keep the faith. Good news: I've had this angina for 5 years and by latest accounts (heart MRI) there's been no damage but they can't see the microvessels. But the quality of life accounts are sucky! Stay in touch. Joan.
I just had a note from Sheryl 1024, another member and she took my information last week and saw a doctor who agreed she had angina.She gets her drugs today.It also took her 4 years and numerous different doctors before she got one to put it all together.I'm glad we made the connection.She was pretty much ready to give up as this had taken over her life.I'm hoping you get this resolved too. Keep at it; don't get discouraged. Keep track of what your triggers are and present those insights to a doctor, internal medicine, family practice.Yes,even emotions are cardiac demands! Joan.
Totally agree! Find another heart doctor; especially one who will read about MVD.Even a good board certified Family Practice doc. I just had a note 3 days ago from a member who went back to her doctor with the information from my journal.He read, he changed her medication regime, got nitro etc. and the doctor agree that this has a good chance of being what she has. She has OUR symptoms. Just getting an answer, not a good one, keeps one on the road to preventing further damage. Watch my journal next couple of days for an update and another revelation for me. Joan.
This web site masks the address so you have to fool it. If my email was "thecat @ ------', then you fool the site by putting spaces in between each word like this; "the cat @ hot mail dot whatever" Then when I use it I take out the spaces and enter into my regular email.
j jahnke @ mind spring *******
try again. i can't read yours for the same reason.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.